MathSciNet Relay Station
MathSciNet bibliographic data
MR869407 (88a:35027) 35B30 (35B35 35Q20)
Kavian, O. A remark on the blowing-up of solutions to the Cauchy problem for nonlinear Schrödinger equations. Trans. Amer. Math. Soc. 299 (1987), no. 1, 193–203.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement